MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, FLOW DIRECTED
Model Number C146F7
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with latex allergy have a right heart cath.Latex free swann broke while it was in the patient.Physician had the balloon in the patient and then it lost air.Swann removed without known injury and another one was used successfully.Please note that this is #13 reported for the same product, same balloon rupture.Manufacturer response for catheter, intravascular, diagnostic, swan-ganz controlcath (per site reporter).Will obtain.

Brand Name
SWAN-GANZ CONTROLCATH
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key13844675
Report Number13844675
Device Sequence Number4013446
Product Code DYG
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132(17)240131(11)220131(10)64169837
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/17/2022
Report Date (Section F) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC146F7
Device Catalogue NumberC146F7
Device Lot Number64169837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA03/17/2022